Computing Publications

Publications Home » Erdos graphs resolve Fine's canon...

Erdos graphs resolve Fine's canonicity problem

Robert Goldblatt, Ian Hodkinson, Yde Venema

Journal Article
Bulletin of Symbolic Logic
Volume 10
Issue 2
pp.186–208
June, 2004
ISSN 1079-8986
PDF of full publication (249 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
Copyright notice

ASL

N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.